# SDR MALA976058

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 668-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND DENT, EVALUATED DAMAGE AND CONTACTED SAAB ENGINEERING.  MAINTENANCE REMOVED DAMAGED AREA BETWEEN STA 668 AND STA 710 ON RIGHT SIDE OF AIRCRAFT.  FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER IAW SAAB ENGINEERING STATEMENT 72SDS0901 TEMPORARY REPAIR, GOOD FOR UP TO 500 HOURS PENDING DAMAGE TOLERANT ANALYSIS AND SAAB 340 SRM 53-80-10 FIG 202.
